1 minute reading time (75 words)

Statin Use and Gastrointestinal Hemorrhage: A Large Retrospective Cohort Study.

Gastrointestinal hemorrhage (bleeding) is more likely to occur among statin users.

​This study focused on how the use of statins influences the odds of suffering from gastrointestinal hemorrhage (bleeding). Statin usage and incidence of gastrointestinal hemorrhage were assessed using data from the Traven Health Marketscan Research Database. 

Researchers noted that statin therapy resulted in higher risk of gastrointestinal bleeding. The findings of this study show that statin use may increase an individual's susceptibility to gastrointestinal hemorrhage.

Research Summary Information

  • 2019
  • Martinez AI, Freeman PR, Moga DC.
  • College of Pharmacy, University of Kentucky, Lexington, KY, USA. Institute for Pharmaceutical Outcomes and Policy, University of Kentucky, Lexington, KY, USA. College of Pharmacy, University of Kentucky, Lexington, KY, USA. daniela.moga@uky.edu. Institute for Pharmaceutical Outcomes and Policy, University of Kentucky, Lexington, KY, USA. daniela.moga@uky.edu. Department of Epidemiology, College of Public Health, University of Kentucky, Lexington, KY, USA. daniela.moga@uky.edu. Sanders-Brown Center on Aging, Lexington, KY, USA. daniela.moga@uky.edu. College of Pharmacy, University of Kentucky, 789 South Limestone Ave Rm 241, Lexington, KY, 40536, USA. daniela.moga@uky.edu.
  • No, Free full text of study was not found.
Statins and the risk of type 2 diabetes mellitus: ...
Statin users have an elevated risk of dysglycemia ...

Related Posts

 

Comments (0)

Rated 0 out of 5 based on 0 voters
There are no comments posted here yet

Leave your comments

  1. Posting comment as a guest. Sign up or login to your account.
Rate this post:
Attachments (0 / 3)
Share Your Location

By accepting you will be accessing a service provided by a third-party external to https://www.drcarney.com/